Spline prewavelets for non-uniform knots.

Martin D. Buhmann; Ch.A. Micchelli

Numerische Mathematik (1992)

  • Volume: 61, Issue: 4, page 455-474
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Buhmann, Martin D., and Micchelli, Ch.A.. "Spline prewavelets for non-uniform knots.." Numerische Mathematik 61.4 (1992): 455-474. <http://eudml.org/doc/133632>.

author = {Buhmann, Martin D., Micchelli, Ch.A.},
journal = {Numerische Mathematik},
keywords = {univariate spline spaces; prewavelets},
number = {4},
pages = {455-474},
title = {Spline prewavelets for non-uniform knots.},
url = {http://eudml.org/doc/133632},
volume = {61},
year = {1992},

AU - Buhmann, Martin D.
AU - Micchelli, Ch.A.
TI - Spline prewavelets for non-uniform knots.
JO - Numerische Mathematik
PY - 1992
VL - 61
IS - 4
SP - 455
EP - 474
KW - univariate spline spaces; prewavelets
UR - http://eudml.org/doc/133632
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.